Back
 JAMP  Vol.5 No.4 , April 2017
The Exact Solution of the Space-Time Fractional Modified Kdv-Zakharov-Kuznetsov Equation
Abstract: In this paper, we get many new analytical solutions of the space-time nonlinear fractional modified KDV-Zakharov Kuznetsov (mKDV-ZK) equation by means of a new approach namely method of undetermined coefficients based on a fractional complex transform. These solutions have physics meanings in natural sciences. This method can be used to other nonlinear fractional differential equations.
Cite this paper: Jin, Q. , Xia, T. and Wang, J. (2017) The Exact Solution of the Space-Time Fractional Modified Kdv-Zakharov-Kuznetsov Equation. Journal of Applied Mathematics and Physics, 5, 844-852. doi: 10.4236/jamp.2017.54074.
References

[1]   Baskonus, H.M. and Bulut, H. (2015) On the Numerical Solutions of Some Fractional Ordinary Differential Equations by Fractional Adams-Bashforth-Moulton Method. Open Mathematics, 13, 547-556.
https://doi.org/10.1515/math-2015-0052

[2]   Bulut, H., Belgacem, F.B.M. and Baskonus, H.M. (2015) Some New Analytical Solutions for the Nonlinear Time-Fractional KdV-Burgers-Kuramoto Equation. Advances in Mathematics and Statistical Sciences, 118-129.

[3]   Baskonus, H.M., Mekkaoui, T., Hammouch, Z. and Bulut, H. (2015) Active Control of a Chaotic Fractional Order Economic System. Entropy, 17, 5771-5783.
https://doi.org/10.3390/e17085771

[4]   Cao, J. and Xu, C. (2013) A High Order Schema for the Numerical Solution of the Fractional Ordinary Differential Equations. Journal of Computational Physics, 238, 154-168.

[5]   Hammouch, Z. and Mekkaoui, T. (2012) Travelling-Wave Solutions for Some Fractional Partial Differential Equation by Means of Generalized Trigonometry Functions. International Journal of Applied Mathematical Research, 1, 206-212.

[6]   Guo, S., Mei, L., Li, Y. and Sun, Y. (2012) The Improved Fractional Sub-Equation Method and Its Applications to the Space-Time Fractional Differential Equations in Fluid Mechanics. Physics Letters A, 376, 407-411.

[7]   Gurefe, Y., Sonmezoglu, A. and Misirli, E. (2011) Application of the Trial Equation Method for Solving Some Nonlinear Evolution Equations Arising in Mathematical Physics. Pramana-Journal of Physics, 77, 1023-1029.
https://doi.org/10.1007/s12043-011-0201-5

[8]   Taghizadeh, N., Mirzazadeh, M. and Samiei Paghaleh, A. (2012) The First Integral Method to Nonlinear Partial Differential Equations. Applications and Applied Mathematics: An International Journal, 7, 117-132.

[9]   Sun, H.G., Zhang, Y., Chen, W. and Reeves, D.M. (2014) Use of a Variable-Index Fractional-Derivative Model to Capture Transient Dispersion in Heterogenerous Media. Journal of Contaminant Hydrology, 157, 47-58.

[10]   Fan, E.G. (2000) Extended Tanh-Function Method and Its Applications to Nonlinear Equations. Physics Letters A, 277, 212-218.

[11]   Wang, M., Li, X. and Zhang, J. (2008) The (G’/G)-Expansion Method and Travelling Wave Solutions of Nonlinear Evolution Equations in Mathematical Physics. Physics Letters A, 372, 417-423.

[12]   Zhang, J., Wei, X. and Lu, Y. (2008) A Generalized (G’/G)-Expansion Method and Its Applications Evolution Equations in Mathematical Physics. Physics Letters A, 372, 3653-3658.

[13]   Biswas, A. and Zerrad, E. (2010) Solitary Wave Solution of the Zakharov-Kuznetsov Equation in Plasmas with Power Law Onolinearity. Nonlinear Analysis B, 11, 3272-3274.

[14]   Biswas, A. and Zerrad, E. (2009) 1-Soliton Solution of the Zakharov-Kuznetsov Equation with Dual-Power Law Nonlinerity. Communications in Nonlinear Science and Numerical Simulation, 14, 3574-3577.

[15]   Ebadi, G., Mojaver, A., Milovic, D., Johnson, S. and Biswas, A. (2012) Solitons and Other Solutions to the Quantum Zakharov-Kuznetsov Equation. Astrophysics and Space Science, 341, 507-513.

[16]   Oldham, K.B. and Spaniner, J. (1974) The Fractional Calculus. Academic Press, New York.

[17]   Jumarie, G. (2012) An Approach to Differential Geometry of Fractional Order via Modified Riemann-Liouville Derivative. Acta Mathematica Sinica, English Series, 28, 1741.
https://doi.org/10.1007/s10114-012-0507-3

[18]   Jumarie, G. (2006) Modified Riemann-Liouville Derivative and Fractional Taylor Series of Nondifferentiable Functions Further Results. Computers & Mathematics with Applications, 51, 1367.

[19]   He, J.H., Elagan, S.K. and Li, Z.B. (2012) Geometrical Explanation of the Fractional Complex Transform and Derivative Chain Rule for Fractional Calculus. Physics Letters A, 376, 257.

[20]   Ibrahim, R.W. (2012) Fractional Complex Transforms for Fractional Differential Equations. Advances in Difference Equations, 2012, 192.
https://doi.org/10.1186/1687-1847-2012-192

[21]   Kilbas, A.A., Srivastava, H.M. and Trujillo, J.J. (2006) Theory and Application of Fractional Differential Equations. Elsevier, New York.

[22]   Matebese, B.T., Adem, A.R., Khalique, C.M. and Biswas, A. (2011) Solutions to Zakharov-Kuznetsov Equation with Power Law Nonlinearity in (1+3)-Dimensions. Physics of Wave Phenomena, 19, 148-154.
https://doi.org/10.3103/S1541308X11020117

[23]   Lslam, M.H., Khan, K., Ali Akbar, M. and Salam, M.A. (2014) Exact Traveling Wave Solutions of Modified Kdv-Zakharov-Kuznetsov Equation and Viscous Burger Equation. Springer Plus, 3, 105.
https://doi.org/10.1186/2193-1801-3-105

[24]   Guner, O., Bekir, A., Moraru, L. and Biswas, A. (2015) Bright and Dark Soliton Solutions of the Generalized Zakharov-Kuznetsov-Benjamin-Bona-Mahoney Nonlinear Evolution Equation, Dark Soliton and Periodic Wave Solutions of Nonlinear Evolution Equations. Proceedings of the Romanian Academy, 16, 422-429.

[25]   Bakodah, H.O., Al Qarni, A.A., Banaja, M.A., Zhou, Q., Moshokoa, S.P. and Biswas, A. (2017) Bright and Dark Thirring Optical Solitons with Improved Adomian Decomposition Scheme. Optik, 130, 1115-1123.

 
 
Top